# SDR DXTA2021111051580

- Difficulty date: November 8, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N578QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0135
- Aircraft time: 3,272 hours, 2,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EXTERIOR AND INTERIOR EMERGENCY LIGHTING DOES NOT WORK WHEN ON GROUND POWER OR BATTERY.  IN OFF POSITION EMERGENCY LIGHTING NOT ARMED CAS MESSAGE ILLUMINATES, IN ARM POSITION EMERGENCY LIGHT INTERIOR LIGHTS BLINK FOR ONE SECOND, IN THE ON POSITION INTERIOR AND EXTERIOR EMERGENCY LIGHTS DO NOT WORK.///SIGN-OFF///RESET THE EMERGENCY LIGHTING INERTIA SWITCH.  IAW CE680A AMM 33-50-11.  OPS CHECK GOOD.
